| Model Number |
SN6AT5 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implantation, the surgeon noticed a scratch on the lens.The scratch was not seen before folding and was in a location that was not touched during the folding process.The lens remained implanted, as the scratch was peripheral.There are three medical device reports associated with this report.This is 2 of 3.Additional information has been requested.
Additional Manufacturer Narrative
A photo was provided.The photo showed an implanted toric lens model.An angled, dark line was visible near the optic edge at the top of the photo.This may be a scratch mark.The clarity of the photo does not allow for a determination if this is in the anterior or posterior surface.The account indicated the use of a qualified associated cartridge and handpiece with a non qualified viscoelastic.Based on our observation of the attached photo, the lens appears to have a scratch mark.The account indicated the product was not available to evaluate.It is difficult to make a final determination without evaluation of the physical sample.The root cause for the reported complaint may be related to a failure to follow the instructions for use (ifu).The viscoelastic indicated is not qualified for the lens or company model combination used.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.Due diligence has been performed in an attempt to obtain further information on this event.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.